# SDR DALA2022090906018

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 TORN SLIDE ATTACH STRAP ALSO CONTAMINACI N ON SLIDE AT L1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00110 : SLIDE ATTACH STRAP AND SLIDE L1 DOOR WERE REPLACED PER B757-200 AMM. 25-66 AND PROCESS OF INSTALLATION IS PER AMDS. (2395932)
